# SDR 123006N547CS1

- Difficulty date: December 30, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N547CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 2,077 hours, 1,505 cycles
- Engine: Pwa PW545A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHILE ENROUTE, THE CREW EXPERIENCED AN OUTER PLY SHATTERING IN THE CO-PILOTS WINDSHIELD.  BOTH WINDSHIELD HEAT FAULT LIGHTS ILLUMINATED SO CREW DECLARED EMERGENCY AND REQUESTED A DIVERSION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TO CHANGE THE WINDSHIELD AND CONTROLLER.  SDR TO BE UPDATED WHEN REPAIRS ARE COMPLETED.
